# SDR SWAA2024062587917

- Difficulty date: May 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA867 AND LBL11 WL156 AFT CARGO COMPARTMENT 2024-335863<[01] MEASURE OF CRACK: L=1.097 INCHES; REPLACED ANGLE LOCATED STA867 AND LBL11 WL156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV A. TOOL USED DIGITAL CALIPER CALIPER P/N: 500-197-30; S/N: A21147758; DUE DATE: 21-NOV-24;[02] MEASURE OF CRACK: L=1.097 INCHES; REPLACED ANGLE LOCATED STA867 AND LBL11 WL156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV A. TOOL USED DIGITAL CALIPER CALIPER P/N: 500-197-30; S/N: A21147758; DUE DATE: 21-NOV-24
